# SDR AALA20110525JFK01

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 32,421 hours, 5,203 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-HEL. CREW REPORTED DURING CLIMBOUT INACCURATE TOTAL AIR TEMPERATURE AND STATIC AIR TEMPERATURE READINGS (TOO HIGH).  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TAT SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
